Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking prevpac for H pylori. Frequent urination. No UTI. Is it due to medication?

ive been taking prevpac for h pylori . ive been having to urinate frequently this month. went to hospital no uti everything came back fine. i took bactrim and after a few days i was told to stop and take prevpac i was feeling a bit better then i take prevpac and pee a lot. can prevpac make you need to pee a lot? or h plyori?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. The PREVPAC is kit containing lanseprazole, 30mg, amoxycillin 1000mg, and clrithromycin 500mg. in a kit. one kit in the morning and one kit in the night to be taken .
The passing of execess of urine is the side effect of the kits.
To have an optimal effect of the drugs follow some diet recommendations as avoid taking more of spices, chillies, junk foods, and oily foods which tend to cause gastric irritation and precipitate the symptoms of peptic ulcer. Wishing for a quick recovery and thanks for calling.

Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor